# SDR SWAA2018043021580

- Difficulty date: April 19, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,250 hours, 41,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A1360
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP OUTBOARD FLAP TRACK FOUND LOOSE NR 6.  R&R NR 6 FLAP TRACK PER AMM.
